Pacific Journal of Mathematics

Subsets of hypersimple sets.

R. G. Downey

Article information

Pacific J. Math., Volume 127, Number 2 (1987), 299-319.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03D25: Recursively (computably) enumerable sets and degrees


Downey, R. G. Subsets of hypersimple sets. Pacific J. Math. 127 (1987), no. 2, 299--319.

Export citation


  • [B] K. Ambos-Spies, Contiguous r.e. degrees, Logic Colloquium '83, (ed. M. Richter) Springer-Verlag lecture notes, 1104 Springer-Verlag, New York (1984), 1-37.
  • [AS2] K. Ambos-Spies, Anti-mitotic recursively enumerable sets, Z. Math. Logik Grand. Math., 31 (1985), 461-477.
  • [AF] K. Ambos-Spies and P. Fejer, Degree theoretic splitting properties of r.e. sets, (to appear).
  • [AJSS] K. Ambos-Spies, C. Jockusch, R. Soare and R. Shore, An algebraicdecomposition of the recursively enumerable degrees and the coincidenceof several degree classeswith the promptly simple degrees,Trans. Amer. Math. So, 281 (1984), 109-128.
  • [De] J. C. E. Dekker, A theorem on hypersimple sets, Proc. Amer. Math. So, 5 (1954), 791-796.
  • [Dol] R. G. Downey, The degrees of r.e. sets without the universal splitting property, Trans. Amer. Math. So, 291 (1985), 337-351.
  • [Do2] R. G. Downey, Localization of a theorem of Ambos-Spies and the strong antisplitting property, Illinois J. Math., (to appear).
  • [DS1] R. G. Downey and M. Stob, Structural interactions of the recursively enumerableT- and W-degrees, Annals Pure and Applied Logic, 31 (1986), 205-236.
  • [DS2] R. G. Downey and M. Stob, Automorphisms of the lattice of recursively enumerable sets: Orbits, in preparation.
  • [DW] R. G. Downey and L. V. Welch, Splitting properties of r.e. sets and degrees, J. Symbolic Logic, 51 (1986), 88-109.
  • [Lai] A. Lachlan, Lower bounds for pairs of r.e. degrees, Proc. London Math. Soc, 16 (1966), 309-316.
  • [La2] A. Lachlan, The priority method I, Z. Math. Logik Grund. Math., 13 (1967), 1-10.
  • [La3] A. Lachlan, A recursivelyenumerabledegree whichwill not split over all lesser ones, Ann. Math. Logic, 9 (1975), 307-365.
  • [Ldl] R. Ladner, Mitotic recursively enumerable sets, J. Symbolic Logic, 38 (1973), 199-211.
  • [Ld2] R. Ladner, A completely mitotic nonrecursive r.e. degree, Trans. Amer. Math. Soc, 184 (1973), 479-507.
  • [LR1] M. Lerman and J. B. Remmel, The universalsplitting property, in Logic Colloquium '80 (ed. Van Dalen, Lascar and Smiley) Studies in Logic 108, North-Holland, Amsterdam (1982), 181-209.
  • [LR2] M. Lerman and J. B. Remmel, The universalsplitting property, II, J. Symbolic Logic, 49 (1984), 137-150.
  • [Ma] W. Maass, Recursively enumerable generic sets, J. Symbolic Logic, 47 (1982), 809-823.
  • [Po] E. Post, Recursively enumerable sets of integers and their decision problems, Bull. Amer. Math. Soc, 50 (1944), 284-316.
  • [Sol] R. I. Soare, Automorphisms of the lattice of recursively enumerable sets, part I: maximal sets, Ann. Math., 100 (1974), 80-120.
  • [So2] R. I. Soare, The infinite injurypriority method, J. Symbolic Logic, 41 (1976), 513-530.
  • [So3] R. I. Soare, Tree arguments in recursiontheory and the O'" -priority method, in Recur- sion Theory (ed. A. Nerode and R. Shore) Amer. Math. Soc. Publication, Provi- dence, R. I. (1985), 53-106.
  • [So4] R. I. Soare, Recursively Enumerable Sets and Degrees, (to appear) Springer-Verlag Omega Series.
  • [St] M. Stob, Wtt-degrees and T-degrees of r.e. sets, J. Symbolic Logic, 48 (1983), 921-930.